Formal nonassociative number theory

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    Pawel Garbacz (2007). A First Order Theory of Functional Parthood. Journal of Philosophical Logic 36 (3):309 - 337.
    James Franklin (1994). The Formal Sciences Discover the Philosophers' Stone. Studies in History and Philosophy of Science 25 (4):513-533.
    Yvon Gauthier (1978). Foundational Problems of Number Theory. Notre Dame Journal of Formal Logic 19 (1):92-100.
    F. G. Asenjo (1965). The Arithmetic of the Term-Relation Number Theory. Notre Dame Journal of Formal Logic 6 (3):223-228.
    Analytics

    Monthly downloads

    Added to index

    2010-08-24

    Total downloads

    4 ( #198,664 of 1,089,057 )

    Recent downloads (6 months)

    1 ( #69,801 of 1,089,057 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.